# SDR FDEA201502220578

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 965 hours, 27,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 PRESS CHECK LIGHT WONT ILLUMINATE WHEN PRESSED.  R & R LIGHT BULB.  OPERATIONS CHECKED GOOD ALL IAW AMM 25-61-03-2.
